# SDR 07FDEA01708

- Difficulty date: May 6, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug DC-10-10
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73257
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK GOUGED AT STA 1161 TO STA 1171 LBL 48.  REMOVED AND REPLACED CABIN SEAT TRACK FROM STA 1129  TO STA 1189, LBL 48 IAW DC/MD10 SRM 53-70-00 FIG 1, VOL 1.
